MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer is unable to contact customer in a follow-up call to ensure the replacement products resolved the initial concern due to customer declining thi to store any personal information in system.Note: customer declined to send any syringes back for investigation stating that she only wants the complaint noted.
 
Event or Problem Description
Consumer reported complaint for bending of syringe upon drawing of insulin.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.Customer states that when she removes the cap from the syringe to expose the needle to use the syringe and she attempts to draw the insulin; the needle will not pierce the top portion of the insulin bottle and bends.

Brand Name
SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10007697
Report Number1000113657-2020-00269
Device Sequence Number11625175
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/18/2021
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP18322
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1